# SDR AALA202206133906

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A300*
- Aircraft serial: 1525
- Aircraft time: 69,467 hours, 26,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5337205720090
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 43 ABOVE S21L. REPLACED FRAME (AALA202206135402) AND FRAME FITTING (AALA202206133906) PER EA 336810.
